# SDR ASAA2013082995900

- Difficulty date: August 29, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 20,632 hours, 6,478 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER RT PACK LIGHT COMES ON WITH RECALL, GOES OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED SYS BITE TEST IAW AMM 21-61-00, RT ZONE ACT RED LIGHT ILLUMINATED. RESET RIGHT PACK, RE-TESTED RIGHT ZONE TEMP CONTROLLER, NO FAULTS NOTED.
